HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.40, no.2, pp.219-229, 2011 (SCI-Expanded)
Article / Article
HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS
Science Citation Index Expanded (SCI-EXPANDED), Scopus, TR DİZİN (ULAKBİM)
m-convex function, (alpha, m)-convex function, co-ordinated convex mapping, Hermite-Hadamard inequality
Bursa Uludag University Affiliated:
In this paper, we establish some new Hermite-Hadamard type inequalities for m-convex and (alpha, m)-convex functions of 2-variables on the co-ordinates.